MAUDE Adverse Event Report: STERIS CANADA ULC AMSCO 7052HP WASHER/DISINFECTOR

STERIS CANADA ULC AMSCO 7052HP WASHER/DISINFECTOR
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the amsco 7052hp washer/disinfector.The technician found that the subject rack was not loaded properly and had become unseated from the sliding guide within the unit's chamber.No issues were noted with the function or operation of the amsco 7052hp washer/disinfector.The steris technician further inspected the unit's conveyor system and found it to be lower than amsco 7052hp washer/disinfector rack's sliding guide; the conveyor system should be level with the unit's sliding guide.The steris technician adjusted the level of the conveyor system and proactively adjusted the unload door switch on the amsco 7052hp washer/disinfector.The technician ran a test cycle and confirmed the amsco 7052hp washer/disinfector and conveyor system were operating properly.The steris technician returned the amsco 7052hp washer/disinfector to service and no additional issues have been reported.A complaint review was conducted, and the reported event is considered to be isolated.
 
Event or Problem Description
The user facility reported that an employee obtained an injury (shoulder muscle strain) while unloading a rack that was jammed inside their amsco 7052hp washer/disinfector.No medical treatment was sought or administered.

Brand Name
AMSCO 7052HP WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key18133172
Report Number9680353-2023-00038
Device Sequence Number18090251
Product Code MEC
UDI-Device Identifier00724995176570
UDI-Public00724995176570
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2023
Initial Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown